MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number MICL13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter stated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -8.5 diopter, in the patient's right eye (od) on (b)(6) 2017.The lens was explanted on (b)(6) 2017 due to aniseikonia with contact lens intolerance.The patients post-op bscva was 20/20.The reporter indicated the event was not product related.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned product found one haptic torn.The lens was returned dry and there was evidence of dark and clear residue on the lens.Work order search: no similar complaints were reported for units within the same lot.(b)(4).
 
Additional Manufacturer Narrative
Additional data: concomitant medical products - cartridge model sfc-45 fp - lot number unk.Corrected data: device available for evaluation? - previous date is incorrect, correct date is 02/08/2017.(b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6341613
Report Number2023826-2017-00243
Device Sequence Number13695321
Product Code MTA
UDI-Device Identifier00841542103268
UDI-Public(01)00841542103268(17)181130
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2018
Device Model NumberMICL13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date03/23/2017
03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;